Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Heart rate of 201 after only a few steps

We did a heart rate lab in biology today where we monitored our own heart rate. The results shocked me. I have been on a lot of steroid based meds for my asthma lately, and my resting heart rate was about 80, and after only taking a few steps(like 4 or 5) it jumped to 200 in like a second. I can feel that I have an irregular heart beat/palpitations and I feel nauseous and dizzy all the time. I knew the medicine was messing with my heart, but how serious is this? Should I go to my doctor? P.S. My resting heart rate just a few months ago was 50-60.
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The couse is steroids.
they are dangerous drugs, and when used inappropriately, they can cause a host of severe, long-lasting, and often irreversible negative health consequences. These drugs can stunt the height of growing adolescents, masculinize women, and alter sex characteristics of men. Anabolic steroids can lead to premature heart attacks, strokes, liver tumors, kidney failure and serious psychiatric should stop the steroids

Answered: Fri, 13 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor